# SDR SWIA2021071459473

- Difficulty date: February 23, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1051 S26-27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE LOWER SKIN AT FS 1051.00 STR 27 TO STR R 26 JUST AFT OF REAR HEATED MAST SKIN IS CORRODED.    REPAIRED DAMAGE IAW REO 670-53-1848 REV -- DATED 2021-04-23. REFERENCE CONTINUE CARD FOR WORK PERFORMED. COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FORM 337. ADDED 11.3 POUNDS TO WEIGHT AND BALANCE.
